# SDR KBM2005F00023

- Difficulty date: February 17, 2004
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N351WM
- Make and model: Snias AS350B2
- Aircraft serial: 2167
- Engine: Tmeca ARRIEL1D
- System (JASC): 2560 · Emergency Equipment
- Part: Inertia Reel
- Condition: Broken
- Location: Shoulder Harness
- Component: Shoulder Harnes
- Component part number: AFG0582730
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INERTIA REEL IS BROKEN, REMOVED AND REPLACED. (K)
